MAUDE Adverse Event Report: HEARTSINE TECHNOLOGIES LTD HEARTSINE SAMARITAN PAD 350P; OVER-THE-COUNTER AUTOMATED EXTERNAL DEFIBRILLATOR

HEARTSINE TECHNOLOGIES LTD HEARTSINE SAMARITAN PAD 350P; OVER-THE-COUNTER AUTOMATED EXTERNAL DEFIBRILLATOR
Model Number SAM 350P
Medical Device Problem Code No Audible Prompt/Feedback (2282)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Heartsine has requested return of the device for investigation.Upon completion, the conclusions will be submitted in a follow-up report.
 
Event or Problem Description
A customer contacted heartsine to report that their device would not provide audio voice prompts.Without voice prompts, a lay user would not receive the audible instructions on how to properly use the device on a patient which could delay therapy.There was no report of patient use associated with the reported event.
 
Additional Manufacturer Narrative
The customer' s device was not returned for evaluation.A cause of the reported issue could not be determined.
 
Event or Problem Description

Brand Name
HEARTSINE SAMARITAN PAD 350P
Common Device Name
OVER-THE-COUNTER AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
HEARTSINE TECHNOLOGIES LTD
207 airport road west
belfast BT3 9 ED
EI  BT3 9ED
Manufacturer (Section G)
HEARTSINE TECHNOLOGIES LTD
207 airport road west
belfast BT3 9 ED
EI   BT3 9ED
Manufacturer Contact
brian blakeslee
207 airport road west
belfast BT3 9-ED
EI   BT3 9ED
4258674577
MDR Report Key24363249
Report Number3004123209-2026-00276
Device Sequence Number21304371
Product Code NSA
UDI-Device Identifier05060167120671
UDI-Public05060167120671
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P160008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSAM 350P
Device Catalogue Number350-STR-US-10
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/22/2026
Supplement Date Received by Manufacturer03/19/2026
Initial Report FDA Received Date02/17/2026
Supplement Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/02/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RA2024-3540155
Patient Sequence Number1
Patient SexUnknown